# SDR SWAA2012101808623

- Difficulty date: October 16, 2012
- Submitted: October 19, 2012
- Operation: Air carrier
- Aircraft: N249WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34951
- Aircraft time: 22,528 hours, 13,376 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417N5213
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EEPLS COVERS CRACKED AT ROW 10.  REMOVED AND REPLACED COVERS PER M/M.
